hello group, you all know by now who I am, my last nickname was denial but my new nickname is Mustang, I'm very concerned I'm taking this medication my Dr. said it's okay, my pharmacists said it's okay, but why am I still hesitating taking the medication, I read the medication best of my ability one of the side effects will lower your blood sugar to lol, not a hand about me if I don't take this I'm to get heavier and heavier, my doctor said you could loose some weight from it. If this medication safe for you kidneys I heard that when people first start taking the stuff they affected their kidneys, I'm really afraid to take this suff, I need some supports and encouragement why or why why or why not I cannot take this med. I have it in my hand looking at it but don't want to take it I'm too afraid what happened my kidneys. I heard that medication out there on diabetes a room you kidneys. I need your support please
Tang...I also started 500 mg. of Metformin Extended Release(ER)
Here's the deal:
My doctor also told me I'd lose weight. I didn't.
I was worried too, because I have IBS, irritable bowel syndrome, that it would make me sick. It didn't.
I "still" have to watch what I eat carefully, even with this small dose. If I don't, my blood sugar numbers go into the 200's.
I understand your worry. Just take the Metformin.
The "only" side effects I'm getting is gurgling in my stomach. It gets embarrassing sometimes! People make comments. I try to make a joke about it. It happens a lot to me. I'd rather have gurgling than high numbers.
Remember, you "still" have to count your carbs, and eat healthy. The Ramon noodles is not a good choice. If you can buy some chicken breast pieces in a package(they're frozen), you can take out some pieces of chicken and stick those in there, and not eat all the noodles. Try that for more protein to fill you up more. I know you don't have much money to spend, so I'm assuming that the Ramon noodles don't cost much, but you can find other things to eat than this, Tang.
Are you whining again? You can not make us feel sorry for you, which is what you are trying to do. I think your mental illness may be partly that you do not have the ability to think for yourself, follow directions, make reasonable decisions. In tht can, no long distance hand holding will help you. Please consider a group care facility that includes round the clock medical care.
You have to stop taking metformin if you are having any type of test with contrast dye. It's probably a good idea to carry something saying you are taking it in case you are in an accident and unable to communicate . A test like a ct scan with dye could be risky.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.